MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated as event date was not reported.Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a renegade hi-flo micro-catheter.The hub, shaft and tip were microscopically examined.This device showed damage consisting of 1 fracture on the shaft located at 34.5cm from the hub.The shaft was not completely separated the inner liner was still connected.The fracture that was noticed on the device are consistent with the device being removed from the shipping tube without being completely hydrated with saline.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 11-jan-2019.It was reported that the device would not come out of the plastic hoop.A renegade hi-flo fathom system was selected for use.During preparation, the device would not come out of the plastic hoop.There were no patient complications reported.However, device analysis revealed one fracture on the shaft located at 34.5cm from the hub.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8282246
Report Number2134265-2019-00450
Device Sequence Number1448516
Product Code KRA
UDI-Device Identifier08714729790860
UDI-Public08714729790860
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2021
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0021603099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1